Clusterheadaches.com Message Board (http://www.clusterheadaches.com/cgi-bin/yabb/YaBB.cgi)
New Message Board Archives >> 2005 Cluster Headache Specific Posts >> Finally PF! But strange effect in my nose.
(Message started by: CHater on Dec 18th, 2005, 6:22am)

Title: Finally PF! But strange effect in my nose.
Post by CHater on Dec 18th, 2005, 6:22am
Well fellow sufferers.... I am out of the cycle!!!

14 weeks HA have finally come to an end. After a few false ends I think I am through now.  

Tmorrow I'll be completely pain free for 2 weeks. Did the alcohol test allready more then once.... means : lotsa parties!! hehe and NO hits at all.

My cycle ended suddenly after 1 morning of 2 short attacks which I aborted in 5/10 min. with O2.  The day after these last 2 attacks I didn't smoke cigarettes and the night following I had no attacks.  I don't know if there is a connection between a smoke free day and the end ?  Unfortunately I still smoke now but without attacks anymore.  So please try to stop a few days, maybe it helps for you as well.

Something strange is left tho. :Now and then I get a short intense (2-3 seconds only)hit in my nose like there is an overdose of pepper in it.  It hurts but is too short to really describe it as suffering.

Would it be something as an after effect of the cluster ?  I don't know, but had anybody of you experienced something similar ?

I really hope you also get out of it very soon.!!

Thanks for your support during this cluster, I really hope to stay out of it for a while.

Erik

Title: Re: Finally PF! But strange effect in my nose.
Post by Kate in Oz on Dec 18th, 2005, 6:51pm
[smiley=sayyes.gif] that's great to hear your cycle is over.... not sure about the nose thing although I think I know what you're talking about.  I get all kinds of weird aches and pains but because I suffer other illnesses its hard to know what is CH related and what isn't.

Enjoy those pain free days.  Hope they last a long long time for you.  


Kate

Title: Re: Finally PF! But strange effect in my nose.
Post by Kris_in_SJ on Dec 18th, 2005, 8:11pm
I call them "cluster twinges."  Kind of like shadows, but short, intense and more annoying than anthing.  Last cycle, I kept getting them for a couple of months.  Never led to anything, so I stopped worrying.  So should you.

Here's to the many PF days ahead!

Kris

Title: Re: Finally PF! But strange effect in my nose.
Post by CHater on Dec 19th, 2005, 2:00am
Thanks for the support Kate and Kris.

And you are right.... let's just enjoy the PF days. No more worries or looking over my shoulder if I am gonna be attacked.

By the way, it was my Chiropraktiker (Ostheopate) who got me out of my cycle after 2 treatments.
If you know someone like him, try it out!!!  No side effects and painless treatment, if it works with you it is the best cure to cut the cycle.


Take very much care and a lot of PF days !!!

Title: Re: Finally PF! But strange effect in my nose.
Post by zwibbs/Scott on Dec 19th, 2005, 6:21am
Hey Great to hear it !!! I'm in the same boat as I think ( hope) that I am at the end. I get the same sensations of slight pangs in my nose and in my left temple area. I haven't taken the alcohol test yet, but in one more week I will.maybe........I see my Neurologist this morning at 10:30--NYC Time. Then I will discuss my 10th PF night/day. I do not want to get silly, because I'll never forgive myself if I ruin my, and my family's Christmas........hoping and praying for everyone to have a PF Holiday Season !!!!!!!!!!!!!!!!!!!!!!!!!!!!

Title: Re: Finally PF! But strange effect in my nose.
Post by zwibbs/Scott on Dec 19th, 2005, 1:41pm
I just came back from the doctor this morning and he said that the experience is very normal. He advised me to stay away from all the usual triggers and to continue taking my dosage of verapamil. I am now up to 720mg/day of verapamil. He also stated that the Verapamil is ok to take with the cycle ending. He checked my blood pressure first and he only gave me the ok to continue taking verap based my my individual blood pressure which was 140/75......In the past I would have lingering slight head tingles for up to a month. It feels like I was about to get a CH , but it was held at bay.Here's hoping PAIN-FREE status for all on this board !!!

Title: Re: Finally PF! But strange effect in my nose.
Post by Kris_in_SJ on Dec 19th, 2005, 7:40pm
Scott - Congrats for being over the worse!

At that high a dose Verap, however, I hope your neuro will start tapering you off once you're sure the cycle has ended.  I only say that because after the cycle before last, I stayed on 360mg/day.  When my next cycle hit, I had to go higher than ever to get preventative relief.

After last cycle, I tapered off totally - took 5 months to do it without shadows returning.  Meantime, I had to start on a new med for my blood pressure.  My consolation is knowing that next cycle, the Verap should still be effective.

Hugs,

Kris

Title: Re: Finally PF! But strange effect in my nose.
Post by zwibbs/Scott on Dec 20th, 2005, 6:31am
Thanks Kris-----I raised it yesterday and if you would believe it--I woke up with a minor one. This has happened before but this present cycle has been soooooo different from my previous ones that I am very guarded. Have a wonderful Holiday Season !!!!!!!!!!!!!



Clusterheadaches.com Message Board » Powered by YaBB 1 Gold - SP 1.3.1!
YaBB 2000-2003. All Rights Reserved.